Alert archive / Florida / Wind Advisories in 2009

Wind Advisory 2, NWS Jacksonville, FL

April 14, 20094 counties in Florida

NWS Jacksonville, FL issued this wind advisory at Apr 14, 2009, 9:56 AM EDT for 4 counties in Florida. It was in force for 113 min.

The area

The counties it named.

The facts

Issued
Apr 14, 2009, 9:56 AM EDT (13:56 UTC)
Expired
Apr 14, 2009, 11:49 AM EDT
In force
113 min
Issued by
NWS Jacksonville, FL

Counties Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 88 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 1.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2009-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 445 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2009-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 464 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
445 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
464 m²/s²
0-3 km storm-relative helicity
680 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KJAX 141356
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
956 AM EDT TUE APR 14 2009

FLZ025-030>033-035>038-040-141700-
/O.CAN.KJAX.LW.Y.0020.090414T1500Z-090414T2300Z/
/O.NEW.KJAX.WI.Y.0002.090414T1400Z-090414T1700Z/
DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-
FLAGLER-MARION-
INCLUDING THE CITIES OF...JACKSONVILLE...LAKE BUTLER...STARKE...
GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...GAINESVILLE...
PALATKA...PALM COAST...OCALA
956 AM EDT TUE APR 14 2009

...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON. 

A TIGHT PRESSURE GRADIENT OUT AHEAD OF A COLD FRONT IS PRODUCING
SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS TO 40 TO 50 MPH.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH
ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR
GREATER AT ANY TIME.

MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE
WITH WIND OF THIS MAGNITUDE. 

MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION
UNTIL THE WIND SUBSIDES. 

STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...
AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS...
LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS.

PERSONS IN THE ADVISORY AREA SHOULD KEEP ABREAST OF THE LATEST
WEATHER.

&&

$$

FLZ020>024-GAZ132>136-149>154-162>166-142200-
/O.CON.KJAX.LW.Y.0020.090414T1500Z-090414T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...DOUGLAS...HAZLEHURST...ALMA...
BAXLEY...JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...
BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...
ST MARYS
956 AM EDT TUE APR 14 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON. NORTHWEST
WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 30 MPH.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25
MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD
AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS.
HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS
WELL.

&&

$$

PP
1 follow-up statement
000 
WWUS72 KJAX 141549
NPWJAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1149 AM EDT TUE APR 14 2009

FLZ025-030>033-035>038-040-142300-
/O.CAN.KJAX.WI.Y.0002.000000T0000Z-090414T1700Z/
/O.EXA.KJAX.LW.Y.0020.000000T0000Z-090414T2300Z/
DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-
FLAGLER-MARION-
INCLUDING THE CITIES OF...JACKSONVILLE...LAKE BUTLER...STARKE...
GREEN COVE SPRINGS...ST AUGUSTINE...TRENTON...GAINESVILLE...
PALATKA...PALM COAST...OCALA
1149 AM EDT TUE APR 14 2009

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
THE WIND ADVISORY HAS BEEN CANCELLED. 

A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON. WINDS WILL
BECOME WEST AROUND 20 MPH WITH GUSTS UP TO 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

FLZ020>024-GAZ132>136-149>154-162>166-142300-
/O.CON.KJAX.LW.Y.0020.000000T0000Z-090414T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
INCLUDING THE CITIES OF...JASPER...LIVE OAK...LAKE CITY...
MACCLENNY...FERNANDINA BEACH...DOUGLAS...HAZLEHURST...ALMA...
BAXLEY...JESUP...PEARSON...WAYCROSS...BLACKSHEAR...NAHUNTA...
BRUNSWICK...STATENVILLE...HOMERVILLE...FOLKSTON...WOODBINE...
ST MARYS
1149 AM EDT TUE APR 14 2009

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A COLD FRONT WILL MOVE THROUGH THE AREA THIS AFTERNOON. WINDS WILL
BECOME WEST AND INCREASE TO 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO
25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE
ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA
SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED
INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN
TRAVELING AS WELL.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Apr 14, 8:45 AM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 14, 8:45 AM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
845 AM EDT TUE APR 14 2009

.UPDATE...WILL UP POPS ACRS SRN HALF OF OUR FL ZONES PER CURRENT
RADAR. FURTHER N...SOME UNCERTAINTY AS TO HOW WIDESPREAD THE ACTIVITY
WITH COLD FRONT WILL BE LATE MORNING THRU MID AFTN. BEST SUPPORT FOR
ACTIVITY IS PRIOR TO 18Z...WITH MODEL SOUNDINGS SHOWING SUBSIDENCE
ALOFT THEREAFTER. UNCERTAIN IF WELL GET THE RECOVERY NEEDED TO YIELD
THE INSTABILITY SUGGESTED BY MODEL 18Z SOUNDINGS. WILL GO WITH LARGE
POP GRADIENT TODAY...WITH 30-40 ACRS OUR GA COUNTIES...AND FROM 50 TO
90 N-S ACRS OUR FL COUNTIES. WILL MAINTAIN SEVERE MENTION IN OUR
SRNMOST COUNTIES WHERE TOR WATCH IS IN EFFECT...THOUGH GREATER
POTENTIAL WILL EXIST IN UNMODIFIED ENVIRONMENT SOUTH OF OUR FORECAST
AREA.

WILL MAINTAIN LAKE WIND ADVY TODAY WITH 40-50KT LOW-LEVEL JET OVER
THE AREA. SOME SITES ARE ALREADY MEETING LAKE WIND ADVISORY CRITERIA
AT TIMES.

&&

.AVIATION...
VFR CONDS EXIST AT ALL TAF SITES EARLY THIS MORNING AHEAD OF THE
NEXT ROUND OF SHOWERS AND EMBEDDED TSTMS. TEMPORARY MVFR CONDS WITH
SHOWERS AND TSTMS POSSIBLE THIS MORNING INTO EARLY AFTERNOON BUT
HAVE LEFT VCTS IN TAFS AS TIMING STILL IN QUESTION. GUSTY SWLY
WINDS OF 15G20 KTS WILL IMPACT THE TAF SITES AS WELL. IMPROVING
CONDS ARE EXPECTED LATE THIS AFTERNOON AND EVENING AS SKIES BEGIN
TO CLEAR OUT.

&&

.MARINE...
STRONG WINDS WILL CONTINUE WITH THE FRONTAL PASSAGE TONIGHT BEFORE
DECREASING BELOW HEADLINE LEVELS ON WEDNESDAY AS HIGH PRESSURE
BUILDS IN. NORTHEAST WIND SURGE BEGINS LATE ON THURSDAY AND
CONTINUES INTO FRIDAY WITH ADVISORY CONDITIONS BEFORE SETTLING DOWN
OVER THE WEEKEND.

&&

.FIRE WEATHER...
ENOUGH DRY AIR APPEARS TO FILTER INTO THE REGION BEHIND THE COLD
FRONT ON WEDNESDAY TO ALLOW FOR MARGINAL RED FLAG CONDS ACRS NERN
FL. MIN RH VALUES IN THE 25-30% RANGE WILL BE POSSIBLE...BUT WILL BE
HARD TO PINPOINT EXACT LOCATIONS SO HAVE PLACED ALL OF NERN FL UNDER
A FIRE WX WATCH AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  79  48  74  47 /  30   0   0  10
SSI  79  54  72  54 /  50  10   0  10
JAX  81  52  75  49 /  60  10  10  10
SGJ  80  57  74  57 /  60  10  10  10
GNV  81  52  78  49 /  60  10  10  10
OCF  81  55  79  51 /  60  10  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM EDT THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

GA...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM EDT THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

PLW
Hazardous weather outlook, Apr 14, 6:33 AM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
633 AM EDT TUE APR 14 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151045-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
633 AM EDT TUE APR 14 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IN EFFECT FOR MARION...PUTNAM...AND FLAGLER
COUNTIES UNTIL 2 PM EDT...

...FLOOD WARNINGS REMAIN IN EFFECT FOR VARIOUS RIVERS ACROSS
SOUTHEAST GEORGIA AND NORTHEAST FLORIDA...

A COMPLEX OF SHOWERS AND THUNDERSTORMS...OUT AHEAD OF AN APPROACHING
COLD FRONT...WILL BE MOVING ACROSS NORTHEAST AND NORTH CENTRAL
FLORIDA TODAY. MOST OF THE STORMS WILL BE MAINLY SOUTH OF INTERSTATE
10 WITH THE STRONGEST STORMS MAINLY SOUTH OF GAINESVILLE AND ST
AUGUSTINE. THE STRONGER STORMS WILL BE CAPABLE OF LARGE HAIL AND
ISOLATED TORNADOES. AN ADDITIONAL 2 INCHES OF RAIN IS ALSO POSSIBLE
ACROSS THIS AREA WHICH MAY CAUSE LOCALIZED FLOODING. A COLD FRONT
WILL MOVE THROUGH THIS AFTERNOON WHICH WILL BRING IN DRIER AIR AND
CLEARING SKIES TO ALL AREAS BY LATE AFTERNOON.

THE RECENT HEAVY RAINFALL MAY AGGRAVATE THE FLOODING SITUATION
ACROSS SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY OF NORTH
FLORIDA. RESIDENTS ACROSS THE AREA ARE URGED TO MONITOR THE LATEST
FORECASTS AND RIVER FLOOD PRODUCTS.

SIGNIFICANT RISES WILL CONTINUE ON THE SANTA FE RIVER AT BOTH THREE
RIVERS ESTATES AND HILDRETH. PLEASE REFER TO THE LATEST RIVER FLOOD
PRODUCTS FOR COMPLETE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AN INCREASING ONSHORE FLOW AND NORTHEAST SWELLS WILL LIKELY
ELEVATE THE RISK OF RIP CURRENTS FROM THURSDAY INTO THE WEEKEND.
THE NEXT COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS TO
THE AREA ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO ACTIVATE IN THE WATCH AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Apr 14, 7:56 AM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
756 AM EDT TUE APR 14 2009

FLZ036-040-141245-
ALACHUA-MARION-
756 AM EDT TUE APR 14 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND NORTHWESTERN MARION COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 845 AM EDT...

AT 756 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES NORTHWEST OF ROMEO...OR 7 MILES
SOUTHWEST OF WILLISTON...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ROMEO...RAINBOW LAKES
ESTATES...FLEMINGTON...LOWELL...REDDICK...MICANOPY...MCINTOSH...CROSS
CREEK AND CITRA THROUGH 845 AM EDT. HAIL UP TO ONE HALF INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.

LAT...LON 2915 8254 2922 8254 2922 8253 2923 8240
      2948 8241 2947 8252 2948 8253 2962 8226
      2941 8201 2909 8250
TIME...MOT...LOC 1156Z 237DEG 22KT 2929 8251

PETERSON
Special weather statement, Apr 14, 8:38 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
838 AM EDT TUE APR 14 2009

FLZ036-037-040-141330-
ALACHUA-MARION-PUTNAM-
838 AM EDT TUE APR 14 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...NORTHERN MARION AND PUTNAM COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 930 AM EDT...

AT 838 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF ORANGE SPRINGS...OR 9
MILES NORTHEAST OF CITRA...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LOCHLOOSA...ORANGE
SPRINGS...JOHNSON...HOG VALLEY...INTERLACHEN...MANNVILLE...
FLORAHOME...HOLLISTER...SATSUMA AND CARRAWAY THROUGH 930 AM EDT. HAIL
UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.

LAT...LON 2936 8202 2957 8216 2982 8184 2983 8181
      2962 8152 2961 8152
TIME...MOT...LOC 1238Z 240DEG 26KT 2951 8200

PETERSON
Special weather statement, Apr 14, 8:57 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
857 AM EDT TUE APR 14 2009

FLZ036-040-141345-
ALACHUA-MARION-
857 AM EDT TUE APR 14 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN ALACHUA
AND WESTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 945 AM EDT...

AT 857 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES EAST OF DUNNELLON...OR 9 MILES
SOUTHEAST OF RAINBOW LAKES ESTATES...MOVING NORTHEAST AT 35 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND RAINBOW LAKES
ESTATES...DUNNELLON...ROMEO...OCALA AIRPORT...SANTOS...BELLEVIEW...
OCALA...LOWELL...FLEMINGTON AND REDDICK THROUGH 945 AM EDT. HAIL UP
TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.

LAT...LON 2899 8236 2904 8244 2905 8252 2922 8252
      2923 8240 2948 8241 2948 8252 2955 8253
      2935 8187 2895 8212 2895 8218
TIME...MOT...LOC 1257Z 226DEG 30KT 2906 8235

PETERSON
Special weather statement, Apr 14, 9:10 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 AM EDT TUE APR 14 2009

FLZ033-037-038-040-141400-
FLAGLER-MARION-PUTNAM-ST. JOHNS-
910 AM EDT TUE APR 14 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN
MARION...EASTERN PUTNAM...FLAGLER AND SOUTHERN ST. JOHNS COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 1000 AM EDT...

AT 910 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHWEST OF PALATKA...MOVING
NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND WELAKA...SATSUMA...HOLLISTER...CARRAWAY...POMONA PARK...LAKE
COMO...PALATKA...SAN MATEO...EAST PALATKA AND BOSTWICK THROUGH 1000
AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.

LAT...LON 2930 8142 2939 8143 2937 8145 2933 8165
      2931 8167 2928 8164 2923 8164 2918 8179
      2972 8185 2994 8132 2939 8118
TIME...MOT...LOC 1310Z 247DEG 23KT 2963 8168

PETERSON
Special weather statement, Apr 14, 9:13 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
913 AM EDT TUE APR 14 2009

FLZ022-023-025-030>033-036-037-040-141400-
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-MARION-PUTNAM-ST.
JOHNS-UNION-
913 AM EDT TUE APR 14 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA...
BRADFORD...UNION...CLAY...SOUTHERN BAKER...SOUTHEASTERN COLUMBIA...
MARION...WESTERN PUTNAM...CENTRAL ST. JOHNS AND SOUTHERN DUVAL
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1000 AM EDT...

AT 913 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTH OF ROMEO...OR 5 MILES
SOUTH OF WILLISTON...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ROMEO...RAINBOW LAKES
ESTATES...OCALA AIRPORT...FLEMINGTON...OCALA...MICANOPY...LOWELL...
SPARR...ROCHELLE AND MCINTOSH THROUGH 1000 AM EDT. HAIL UP TO ONE
HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN FLORIDA.

LAT...LON 2901 8237 2904 8244 2906 8254 2922 8254
      2923 8240 2948 8241 2947 8255 2953 8256
      2954 8263 3033 8253 3018 8145 2896 8196
      2896 8233
TIME...MOT...LOC 1313Z 247DEG 17KT 2930 8243

PETERSON
Special weather statement, Apr 14, 9:32 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
932 AM EDT TUE APR 14 2009

FLZ022-023-025-030>033-036>038-141500-
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-PUTNAM-ST.
JOHNS-UNION-
932 AM EDT TUE APR 14 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA...
BRADFORD...UNION...CLAY...SOUTHERN BAKER...SOUTHEASTERN COLUMBIA...
NORTHERN PUTNAM...NORTHERN FLAGLER...ST. JOHNS AND DUVAL COUNTIES FOR
STRONG WINDS VALID UNTIL 1100 AM EDT...

WIND GUSTS OF 35 TO 45 MPH HAVE BEEN OCCURRING THIS MORNING ACROSS
UNION...BRADFORD...CLAY...SOUTHERN DUVAL...AND ALACHUA COUNTIES
THIS MORNING...RESULTING IN SOME TREE LIMBS BEING BLOWN DOWN AND
SOME POWER OUTAGES.  THE WINDS ARE NOT DIRECTLY ASSOCIATED WITH
THUNDERSTORMS.

THE GUSTY WINDS MAY CONTINUE FOR ANOTHER HOUR OR TWO.  AFTERWARD...
BREEZY CONDITIONS ARE FOERCAST WITH 15 TO 20 MPH WINDS WITH
OCCASIONAL GUSTS TO 30 MPH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2957 8118 2953 8256 2954 8266 2962 8266
      3013 8251 3029 8205 3027 8205 3031 8200
      3051 8142 3049 8143 3047 8140 3041 8141
      3039 8138 3033 8139
TIME...MOT...LOC 1327Z 233DEG 40KT 3025 8197

WOLF

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:00 PM EDTSpecial Marine WarningJAX2 hr
Apr 13, 8:05 PM EDTSpecial Weather StatementJAXHamilton, Suwannee55 min
Apr 13, 8:15 PM EDTSpecial Weather StatementJAXPutnam30 min
Apr 13, 8:17 PM EDTSpecial Weather StatementJAXClay, Saint Johns43 min
Apr 13, 8:24 PM EDTSevere Thunderstorm WarningJAXGilchrist, Suwannee47 min
Apr 13, 8:42 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam33 min
Apr 13, 8:48 PM EDTSpecial Marine WarningJAX57 min
Apr 13, 8:50 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Gilchrist, Hamilton40 min
Apr 13, 8:53 PM EDTSpecial Weather StatementJAXGilchrist52 min
Apr 13, 8:55 PM EDTSpecial Weather StatementJAXPutnam50 min
Apr 13, 9:06 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Columbia, Gilchrist, Marion, Union26 min
Apr 13, 9:15 PM EDTSpecial Weather StatementJAXClay45 min
Apr 13, 9:24 PM EDTAreal Flood AdvisoryJAXClay, Putnam111 min
Apr 13, 9:29 PM EDTSpecial Weather StatementJAXBaker46 min
Apr 13, 9:33 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Union42 min
Apr 13, 9:47 PM EDTSpecial Weather StatementJAXPutnam43 min
Apr 13, 9:53 PM EDTSpecial Marine WarningJAX67 min
Apr 13, 9:53 PM EDTSpecial Weather StatementJAXClay52 min
Apr 13, 9:57 PM EDTSpecial Marine WarningJAX93 min
Apr 13, 10:00 PM EDTTornado WarningJAXSaint Johns30 min
Apr 13, 10:08 PM EDTRiver Flood WarningJAXBaker, Nassau14 hr
Apr 13, 10:10 PM EDTSpecial Marine WarningJAX65 min
Apr 13, 10:13 PM EDTSpecial Weather StatementJAXMarion47 min
Apr 13, 10:15 PM EDTSpecial Weather StatementJAXClay, Duval45 min
Apr 13, 10:22 PM EDTAreal Flood WarningJAXPutnam93 min
Apr 13, 10:34 PM EDTSpecial Weather StatementJAXFlagler41 min
Apr 13, 10:37 PM EDTAreal Flood WarningJAXSaint Johns84 min
Apr 13, 10:54 PM EDTSpecial Marine WarningJAX55 min
Apr 13, 11:29 PM EDTSpecial Marine WarningJAX2 hr
Apr 14, 3:31 AM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more15 hr
Apr 14, 4:52 AM EDTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more24 hr
Apr 14, 5:23 AM EDTSpecial Weather StatementJAXMarion37 min
Apr 14, 5:35 AM EDTSpecial Weather StatementJAXMarion25 min
Apr 14, 7:56 AM EDTSpecial Weather StatementJAXMarion49 min
Apr 14, 8:25 AM EDTSevere Thunderstorm WarningJAXMarion50 min
Apr 14, 8:38 AM EDTSpecial Weather StatementJAXPutnam52 min
Apr 14, 8:57 AM EDTSpecial Weather StatementJAXMarion48 min
Apr 14, 9:10 AM EDTSpecial Weather StatementJAXFlagler, Putnam, Saint Johns50 min
Apr 14, 9:26 AM EDTSevere Thunderstorm WarningJAXAlachua, Marion23 min
Apr 14, 9:32 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Clay, Duval, Putnam, Saint Johns and 1 more88 min
Apr 14, 9:37 AM EDTSpecial Marine WarningJAX113 min
Apr 14, 10:17 AM EDTSpecial Marine WarningJAX118 min
Apr 14, 11:29 AM EDTSpecial Marine WarningJAX61 min

Nearby

Wind Advisories in Florida, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.